Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Frequent eruption of boils on mons pubis, occasionally swell and turn purple. How can I prevent them?

Hi for the past couple years i keep getting boils/ pimples on my mons pubis . They sometimes aren t noticeable, but sometimes they swell to the size of a dime and turn red or even purple and get pussy. I normally with put a warm compress on it and if its really bad I will sterilized a pin and pop it so it can drain. MY question is though is there a way I can prevent them? maybe vitamins , or a topical cream I could use to prevent them from happening. I get quite a few of them and its very uncomfortable, plus it doesn t help with self esteem. Any help would be great! Thanks
Asked On : Sun, 30 Dec 2012
Answers:  1 Views:  172
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
Hello.the description u explained are typical of genital herpes.use 5-7 days of antiviral agent along with topical acyclovir ointment in earlier stages help to decrease.if there is frequent recurrences go for suppresive dose of acyclovir
Answered: Sun, 4 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor